RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2014, Volume 15, Issue 1, Pages 19–31 (Mi cheb322)  

This article is cited in 1 scientific paper (total in 1 paper)

Semisimple Hopf algebras

V. A. Artamonov

M. V. Lomonosov Moscow State University

Abstract: There is given a survey of results on a structure of semisimple finite dimensional Hopf algebras with isomorphic irreducible non-one-dimensional representations. There is found an explicit form of group-like elements in these Hopf algebras and a structure of the dual a Hopf algebra.

Full text: PDF file (281 kB)
References: PDF file   HTML file
UDC: 512.667.7
Received: 03.03.2014

Citation: V. A. Artamonov, “Semisimple Hopf algebras”, Chebyshevskii Sb., 15:1 (2014), 19–31

Citation in format AMSBIB
\Bibitem{Art14}
\by V.~A.~Artamonov
\paper Semisimple Hopf algebras
\jour Chebyshevskii Sb.
\yr 2014
\vol 15
\issue 1
\pages 19--31
\mathnet{http://mi.mathnet.ru/cheb322}


Linking options:
  • http://mi.mathnet.ru/eng/cheb322
  • http://mi.mathnet.ru/eng/cheb/v15/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “Kategorii modulei nad poluprostymi konechnomernymi algebrami Khopfa”, Fundament. i prikl. matem., 21:5 (2016), 5–18  mathnet
  • Number of views:
    This page:206
    Full text:100
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020